# SDR SWAA2022032342902

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** R2 SERVICE DOOR INNER CORD HAS CORROSION STA. 962-987 RBL 52 WL 209 / R2 SERVICE DOOR INNER CORD CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 REMOVED DAMAGED INNER CHORD FROM STA 897-1015 AT RBL 52 WL 209. LOCATED AND DRILLED NEW INNER CHORD ITEM 7530246 PO 765207 AND INSTALLED NEW INNER CHORD IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 BOEING DWG 147A8501 REV A
